Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The number of equations needed to define an algebraic set


Author: Gennady Lyubeznik
Journal: Bull. Amer. Math. Soc. 19 (1988), 273-276
MSC (1985): Primary 14C99, 14M10, 14C25; Secondary 13B25, 13C10
MathSciNet review: 940486
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14C99, 14M10, 14C25, 13B25, 13C10

Retrieve articles in all journals with MSC (1985): 14C99, 14M10, 14C25, 13B25, 13C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15638-8